# SDR GTIA2016071801510

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 37,508 hours, 17,717 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REAR FLIGHT ATTENDANTS SMELLED A DIRTY SOCKS ODOR DURING SHORT FINAL.  PERFORMED ENGINE 1/2 RUN UP OPERATED PACKS 1/2 AT FULL HOT AND FULL COLD.  NO ODOR FOUND IN CABIN OR COCKPIT IAW TSM 05-50-00-810-831 ACFT OK FOR SERVICE
